Economics at your fingertips  

Recursive methods for discrete claims problems

José-manuel Giménez-gómez () and Cori Vilella ()
Additional contact information
José-manuel Giménez-gómez: Universitat Rovira i Virgili / CREIP
Cori Vilella: Universitat Rovira i Virgili / CREIP

Authors registered in the RePEc Author Service: José-Manuel Giménez-Gómez ()

Economics Bulletin, 2017, vol. 37, issue 3, 1653-1665

Abstract: We consider claims problems with indivisible goods. Specifically, by applying the recursive procedures proposed by Giménez-Gomez and Marco-Gil (2014) and Giménez-Gómez and Peris (2014), we ensure the fulfilment of order preservation and balancedness, considered by many authors as minimal requirements of fairness. Moreover, we retrieve the discrete constrained equal losses and the discrete constrained equal awards rules (Herrero and Martinez, 2008). By the recursive imposition of a lower bound and an upper bound, we obtain the average between them.

Keywords: Claims problems; Indivisibility; Order preservation; Recursive methods; Midpoint (search for similar items in EconPapers)
JEL-codes: D7 (search for similar items in EconPapers)
Date: 2017-07-16
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

Page updated 2019-01-21
Handle: RePEc:ebl:ecbull:eb-17-00032